Alert archive / New York / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 30, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 29, 2006, 2:03 PM EDT for Monroe County, New York. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2006, 2:03 PM EDT (18:03 UTC)
- Expired
- Jun 29, 2006, 3:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 96 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 2:11 PM EDT | HAIL 1.5 | Henrietta, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 291803
SVRBUF
NYC055-291900-
/O.NEW.KBUF.SV.W.0030.060629T1803Z-060629T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
203 PM EDT THU JUN 29 2006
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONROE COUNTY IN WESTERN NEW YORK
* UNTIL 300 PM EDT
* AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHWEST OF IRONDEQUOIT TO SCOTTSVILLE...OR ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF IRONDEQUOIT TO 11 MILES
SOUTHWEST OF BRIGHTON...AND MOVING EAST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ROCHESTER BY 210 PM EDT...
HENRIETTA AND IRONDEQUOIT BY 215 PM EDT...
BRIGHTON BY 220 PM EDT...
HONEOYE FALLS BY 230 PM EDT...
EAST ROCHESTER BY 235 PM EDT...
WEBSTER AND FAIRPORT BY 245 PM EDT...
LAT...LON 4324 7758 4324 7749 4328 7738 4304 7737
4304 7747 4295 7749 4295 7774 4299 7771
4300 7778 4331 7772 4332 7771
$$
TJP2 follow-up statements
000
WWUS51 KBUF 291820
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
219 PM EDT THU JUN 29 2006
NYC055-291900-
/O.CON.KBUF.SV.W.0030.000000T0000Z-060629T1900Z/
MONROE NY-
219 PM EDT THU JUN 29 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR MONROE COUNTY...
AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM IRONDEQUOIT BAY TO SCOTTSVILLE...OR ALONG A
LINE EXTENDING FROM IRONDEQUOIT TO 8 MILES SOUTHWEST OF BRIGHTON...
MOVING NORTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
IRONDEQUOIT AND BRIGHTON BY 225 PM EDT...
IRONDEQUOIT BAY BY 230 PM EDT...
PITTSFORD BY 235 PM EDT...
EAST ROCHESTER BY 240 PM EDT...
FAIRPORT BY 245 PM EDT...
WEBSTER BY 250 PM EDT...
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE DAMAGING HAIL UP TO
1.5 INCHES IN DIAMETER. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS
LAT...LON 4324 7758 4324 7749 4328 7738 4304 7737
4304 7747 4295 7749 4295 7774 4299 7771
4300 7778 4331 7772 4332 7771
$$
ZAFF000
WWUS51 KBUF 291857
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
256 PM EDT THU JUN 29 2006
NYC055-291906-
/O.EXP.KBUF.SV.W.0030.000000T0000Z-060629T1900Z/
MONROE NY-
256 PM EDT THU JUN 29 2006
...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY EXPIRES AT 300
PM EDT...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THIS LINE OF THUNDERSTORMS.
LAT...LON 4324 7758 4324 7749 4328 7738 4304 7737
4304 7747 4295 7749 4295 7774 4299 7771
4300 7778 4331 7772 4332 7771
$$
ZAFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:58 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 29, 1:58 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BUFFALO NY 158 PM EDT THU JUN 29 2006 .UPDATE... JUST A QUICK UPDATE ON THE DEVELOPING CONVECTION.... MOST AREAS HAVE NOW REACHED THEIR CONVECTIVE TEMPERATURE (23C OR S0) WITH THE VIS IMAGERY SHOWING A LOT OF ENHANCED CU WITH EMBEDDED CB. SB CAPES ARE NOW IN THE 1200-1500 J/KG RANGE AWAY FROM LAKE ERIE WHILE LOW LEVEL SHEAR REMAINS NEGLIGIBLE. LIKE YESTERDAY THOUGH...SPEED SHEAR ALOFT MAY BE ENOUGH TO HELP ORGANIZE INDIVIDUAL CELLS. AGAIN...THESE SHOULD PULSE STORMS IN NATURE. ORIGINAL FEELING WAS THAT THE LAKE ERIE SHADOW WOULD NOT BE SIGNIFICANT...BUT ON THE CONTRARY...VIS IMAGERY SHOWS A ROTATING SHADOW AXIS THAT IS SHIELDING THE IAG FRONTIER. THIS SHADOW WILL ERODE LATE THIS AFTERNOON...SO CAREFUL ATTENTION WILL HAVE TO BE PAID TO THE LINE OF STRONG STORMS CURRENTLY CROSSING THE IAG PENINSULA. OVER OUR CWA AT THE MOMENT...STORMS APPROACHING ROCHESTER HAVE PICKED UP IN INTENSITY WITH A MARKED INCREASE IN LIGHTNING SIGNIFYING STRONG UPDRAFTS. SMALL HAIL AND STRONG WIND GUSTS MAY ACCOMPANY THESE STORMS. REGULAR AFD WILL BE ISSUED AROUND 1930Z. RSH && .PREV DISCUSSION... /ISSUED 1039 AM EDT THU JUN 29 2006/ UPDATE... GIVEN THE AMOUNT OF DESTABLIZATION AND MOISTURE CONVERGENCE OVER THE PAST HOUR (AS PER MSAS AND LAPS SVR WX PARAMETERS)...HAVE DECIDED TO RAISE THE POPS FROM LIKELY TO CAT ACROSS ALL OF THE REGION. STORMS ARE ALREADY DEVELOPING AHEAD OF A SHORTWAVE OVER THE NIAGARA PENINSULA AND NIAGARA COUNTY. UNLIKE YESTERDAY WHEN A LAKE SHADOW PROTECTED A LARGE PORTION OF THE IAG FRONTIER...AM NOT EXPECTING A SIGNIFICANT SHADOW TODAY...AND ANYTHING THAT DOES FORM SHOULD EASILY BE OVERCOME BY THE SYNOPTIC SHORTWAVE NOW CROSSING EXTREME SOUTHERN ONTARIO. RSH PREV DISCUSSION... /ISSUED 952 AM EDT THU JUN 29 2006/ UPDATE... A SHORTWAVE CENTERED OVER DTW AT 13Z (SEE WV IMAGERY) WILL CONTINUE TO MOVE EAST DURING THE COURSE OF THIS MIDDAY AND AFTERNOON. THIS FEATURE WILL INTERACT WITH AN UNSTABLE AIRMASS THAT IS ALREADY IN PLACE AND AS A RESULT THERE WILL BE THE LIKELIHOOD OF SOME MORE SHOWERS AND THUNDERSTORMS. THE 12Z KBUF SOUNDING REVEALED EARLY MORNING CAPES IN EXCESS OF 500 J/KG...AND THIS AIRMASS WILL BECOME INCREASINGLY UNSTABLE AS THE DAY WEARS ON. UP AT H5...TEMPS WILL DROP TO -17C WHILE H8 TEMPS WILL DROP TO -10C. THIS IN COMBINATION WITH DIURNAL SFC HEATING PUSHING SFC TEMPS TO 23/24C WILL PRODUCE AFTERNOON CAPES OF 1500 J/KG. SINCE THE FRZG LEVEL WILL BE CLOSE TO OR JUST BLO 10K FT...HAIL WILL BE A CONCERN WITH ANY STRONG STORMS AS WELL AS DAMAGING STRAIGHT LINE WINDS. THE GREATEST CHANCE FOR ANY STRONG TO SEVERE STORMS THIS AFTERNOON WILL COME AFTER 2 PM...AND WILL BE FOUND MAINLY EAST OF ROC ELM. IN GENERAL...THE EARLY MORNING PACKAGE LOOKS GOOD. ONLY TWEAKED TEMPS AND GRIDDED DATA TO REFLECT MORNING CONDITIONS. RSH PREV DISCUSSION... /ISSUED 300 AM EDT THU JUN 29 2006/ SHORT TERM /TODAY THROUGH SATURDAY/... A SHARP UPPER TROUGH WILL CROSS THE AREA TODAY BRINGING WITH IT ANOTHER THREAT OF AFTERNOON THUNDERSTORMS. INSTABILITY WILL BE ENOUGH FOR A SLIGHT THREAT OF SEVERE CONDITIONS EAST OF THE GENESEE VALLEY. THE UPPER TROUGH WILL BEGIN TO WITHDRAW NORTHWARD TONIGHT, WHILE THE WRF MODEL SHOWS A SLUG OF MOISTURE MOVING INTO THE AREA FRIDAY, IT LOOKS LIKE IT IS OVER-REACTING TO A MINOR WIGGLE IN THE FLOW, SO WE HAVE FOLLOWED THE GFS AND THE PREVIOUS PACKAGE AND KEPT ONLY A SLIGHT CHANCE OF PRECIPITATION FOR FRIDAY. EXPECT BENIGN WEATHER FRIDAY NIGHT AND MOST OF SATURDAY. TIMING OF THE NEXT WAVE AND FRONT IS A PROBLEM. THE 00Z GFS HOLDS IT OFF UNTIL SATURDAY NIGHT, BUT THE WRF AND SEVERAL SREF PERMUTATIONS SHOW IT COMING DURING SATURDAY, SO WE HAVE KEPT 30% POPS IN SATURDAY AFTERNOON. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... A BRISK ZONAL FLOW WILL CONTINUE IN THE UPPER ATMOSPHERE WITH WEAK SHORT WAVES EXPECTED TO MOVE EAST ACROSS THE LOWER LAKES REGION THROUGH THE PERIOD. AT THE SURFACE...LOW PRESSURE IS FORECAST TO TRACK EAST FROM ONTARIO INTO QUEBEC SATURDAY NIGHT INTO SUNDAY WITH A TRAILING WEAK COLD FRONT SCHEDULED TO MOVE THROUGH SUNDAY. THIS WILL PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS. A WEAK RIDGE WILL FOLLOW SUNDAY NIGHT THEN ANOTHER WEAK LOW WILL APPROACH AND MOVE ACROSS THE AREA MONDAY. AT THIS POINT THE TIMING LOOKS GOOD FOR TUESDAY THE 4TH. ALTHOUGH WE CANT RULE OUT ISOLATED ACTIVITY...IT DOES LOOK LIKE IT WILL BE GENERALLY RAIN FREE. AN UPPER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE AREA WEDNESDAY BUT ONCE AGAIN IT SHOULD REMAIN RAIN FREE THE VAST MAJORITY OF THE TIME. TEMPERATURES THROUGHOUT SHOULD BE NEAR NORMAL...NO EXTREMES. AVIATION... LOW PRESSURE OVER SOUTHWEST ONTARIO IS FORECAST TO MOVE NORTHEAST NORTH OF LAKE ONTARIO WITH A TRAILING TROUGH EXPECTING TO TOUCH OFF MORE SCATTERED SHOWERS AND THUNDERSTORMS FIRST ALONG THE LAKE ERIE SHORE SOUTH OF BUFFALO LATER THIS MORNING SPREADING INTO THE FINGER LAKES REGION THIS AFTERNOON WITH MORE ACTIVITY EXPECTED TO DEVELOP OVER THE NIAGARA PENINSULA AND MOVING ACROSS THE NIAGARA FRONTIER. VFR CONDITIONS WILL PERSIST ACROSS MOST OF THE REGION EARLY THIS MORNING EXCEPT FOR MVFR TO OCCASIONALLY IFR VSBYS IN FOG EAST OF LAKE ONTARIO AND MAINLY MVFR VSBYS IN FOG ACROSS PARTS OF THE FINGER LAKES REGION ESPECIALLY IN AREAS THAT RECEIVED THE HEAVY RAIN YESTERDAY. THE THUNDERSTORMS WILL OCCASIONALLY LOWER VSBYS TO THE MVFR RANGE DURING THE AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY MAINLY FROM THE GENESEE VALLEY EAST BUT IT IS TO EARLY TO PUT IT IN ANY OF THE TAF SITES AT THIS TIME. HYDROLOGY... A FLOOD WARNING CONTINUES TODAY ON THE BLACK RIVER EAST OF LAKE ONTARIO. MINOR FLOODING WILL CONTINUE FOR AWHILE, BUT IN THE LOWER REACHES OF THE RIVER AS IT GETS CLOSER TO WATERTOWN, THE CREST SHOULD BE JUST UNDER THE FLOOD STAGE. ADDITIONAL RAIN FROM AFTERNOON THUNDERSTORMS MAY REQUIRE EXTENDING THE FLOOD WARNING TONIGHT. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && UPDATE...RSH
Hazardous weather outlook, Jun 29, 3:09 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 309 AM EDT THU JUN 29 2006 NYZ001>003-010>013-019-020-085-300715- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 309 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ004>006-014-021-300715- WAYNE-NORTHERN CAYUGA-OSWEGO-ONTARIO-ALLEGANY- 309 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-300715- JEFFERSON-LEWIS- 309 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A FLOOD WARNING REMAINS IN EFFECT FOR THE BLACK RIVER THROUGH EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042-043-062-063-300715- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- 309 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LOZ044-045-064-065-SLZ022-024-300715- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 309 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Jun 29, 9:46 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
946 AM EDT THU JUN 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG WEBSTER 43.21N 77.42W
06/28/2006 MONROE NY PUBLIC
SEVERAL LARGE MAPLE TREES SNAPPED IN HALF. ALL DAMAGE
LYING IN ONE DIRECTION.
0500 PM FLASH FLOOD WEBSTER 43.21N 77.42W
06/28/2006 MONROE NY PUBLIC
GARAGE DOOR BLOWN IN.
&&
SAGEThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 12:19 PM EDT | Special Marine Warning | BUF | 86 min | |
| Jun 29, 2:18 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 29, 2:27 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jun 29, 3:12 PM EDT | Special Marine Warning | BUF | 93 min | |
| Jun 29, 3:16 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 59 min |
| Jun 29, 3:32 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 58 min |
| Jun 29, 3:39 PM EDT | Severe Thunderstorm Warning | BUF | Wyoming | 66 min |
| Jun 29, 4:15 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 60 min |
| Jun 29, 4:37 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga | 23 min |
| Jun 29, 4:40 PM EDT | Special Marine Warning | BUF | 35 min | |
| Jun 29, 4:50 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 55 min |
| Jun 29, 5:33 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.